# SDR CA030108009

- Difficulty date: September 25, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 4213402
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER START OF ENGINES, TURNING ON THE STANDBY HYDRAULIC PUMP IT SHOWED NO PRESSURE. TEST FOR RELEASE ACCORDING TO MEL FOR INDICATION FAILURE PERFORMED AND THE RESULT CLEARLY SHOWED THAT THE PUMP WAS U/S. THE HYDRAULIC STANDBY POWER UNIT (SPU) WERE REPLACED ACCORDING AMM 29-11-36.
